American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32J25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Nils Øvrelid and Sophia Vassiliadou. Semiglobal results for $\overline∂$ on complex spaces with arbitrary singularities, Part II. Trans. Amer. Math. Soc. 363 (2011) 6177-6196. MR 2833549.
Abstract, references, and article information   
View Article: PDF

[2] Shin Kikuta. Carathéodory measure hyperbolicity and positivity of canonical bundles. Proc. Amer. Math. Soc. 139 (2011) 1411-1420. MR 2748434.
Abstract, references, and article information   
View Article: PDF

[3] Stefano Trapani. Divisorial Zariski decomposition and algebraic Morse inequalities. Proc. Amer. Math. Soc. 139 (2011) 177-183. MR 2729081.
Abstract, references, and article information   
View Article: PDF

[4] John Erik Fornæss, Nils Øvrelid and Sophia Vassiliadou. Semiglobal results for $\overline\partial$ on a complex space with arbitrary singularities. Proc. Amer. Math. Soc. 133 (2005) 2377-2386. MR 2138880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Takeshi Izawa. Note on the Riemann-Hurwitz type formula for multiplicative sequences. Proc. Amer. Math. Soc. 131 (2003) 3583-3588. MR 1991772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Azniv Kasparian. The variations of Hodge structure of maximal dimension with associated Hodge numbers $h\sp {2,0}>2$ and $h\sp {1,1}=2q+1$ do not arise from geometry . Trans. Amer. Math. Soc. 347 (1995) 4985-5007. MR 1290721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eduardo Cattani, Pierre Deligne and Aroldo Kaplan. On the locus of Hodge classes . J. Amer. Math. Soc. 8 (1995) 483-506. MR 1273413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark Green and Robert Lazarsfeld. Higher obstructions to deforming cohomology groups of line bundles . J. Amer. Math. Soc. 4 (1991) 87-103. MR 1076513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William L. Pardon and Mark A. Stern. $L\sp 2\text{--}\overline\partial$-cohomology of complex projective varieties . J. Amer. Math. Soc. 4 (1991) 603-621. MR 1102582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William M. Goldman and John J. Millson. The deformation theory of representations of fundamental groups of compact Kähler manifolds. Bull. Amer. Math. Soc. 18 (1988) 153-158. MR 929091.
Abstract, references, and article information   
View Article: PDF

[11] János Kollár. The structure of algebraic threefolds: an introduction to Mori's program. Bull. Amer. Math. Soc. 17 (1987) 211-273. MR 903730.
Abstract, references, and article information   
View Article: PDF

[12] N. P. Buchdahl. Analysis on analytic spaces and non-self-dual Yang-Mills fields . Trans. Amer. Math. Soc. 288 (1985) 431-469. MR 776387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Loring W. Tu. Hodge theory and the local Torelli problem. Memoirs of the AMS 43 (1983) MR 699239.
Book volume table of contents   

[14] Fouad El Zein. Mixed Hodge structures . Trans. Amer. Math. Soc. 275 (1983) 71-106. MR 678337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jerome William Hoffman. The Hodge theory of flat vector bundles on a complex torus . Trans. Amer. Math. Soc. 271 (1982) 117-131. MR 648081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Morrow and H. Rossi. Canonical embeddings . Trans. Amer. Math. Soc. 261 (1980) 547-565. MR 580902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Phillip A. Griffiths. Complex analysis and algebraic geometry. Bull. Amer. Math. Soc. 1 (1979) 595-626. MR 532551.
Abstract, references, and article information   
View Article: PDF

[18] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information   
View Article: PDF

[19] Andrew J. Sommese. Extension theorems for reductive group actions on compact Kaehler manifolds. Bull. Amer. Math. Soc. 81 (1975) 729-732. MR 0372268.
Abstract, references, and article information   
View Article: PDF

[20] Garo K. Kiremidjian. On the extension of boundary integrable almost complex structure. Bull. Amer. Math. Soc. 80 (1974) 982-985. MR 0357861.
Abstract, references, and article information   
View Article: PDF

[21] Bang-yen Chen and Koichi Ogiue. Some implications of the Euler-Poincar\'e characteristic for complete intersection manifolds . Proc. Amer. Math. Soc. 44 (1974) 1-8. MR 0332806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1